Weak and strong convergence of implicit iterative process for a finite family of asymptotically TJ mappings
About this article
Abstract
In this paper we study the weak and strong convergence of implicit iteration process to a common xed point for a nite family of asymptotically TJ mappings in Hilbert spaces. This paper is motivated by [Lin, Lai-Jiu; Chuang, Chih-Sheng; Yu, Zenn-Tsun Fixed point theorems for some new nonlinear mappings in Hilbert spaces, Fixed Point Theory Appl. (2011), 2011:51, 16 pp.].References
[1] Chang, Shih-sen; Cho, Yeol Je; Zhou, Haiyun, Demi-closed principle and weak convergence problems for asymptotically nonexpansive mappings-,J. Korean Math. Soc. 38 (2001), no. 6, 1245-1260.
[2] Lin, Lai-Jiu; Chuang, Chih-Sheng; Yu, Zenn-Tsun Fixed point theorems for some new nonlinear mappings in Hilbert spaces,Fixed Point Theory Appl. (2011), 2011:51, 16 pp.
[3] Mann, W. Robert, Mean value methods in iteration, Proc.Amer. Math. Soc. 4, (1953). 506-510.
[4] Opial, Z., Weak convergence of the sequence of successive approximations for nonexpansive mappings, Bull. Amer. Math. Soc. 73, (1967), 591597.
[5] Takahashi, W., Introduction to nonlinear and convex analysis, Yokohama Publishers, Yokohama, 2009.